# SDR FDEA2018102943023

- Difficulty date: October 24, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 27,935 hours, 15,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 680 53-21 7368 24OCT18 MEM OPEN U SEAT TRACK LUG DAMAGE IN MAIN DECK CARGO COMPT 4LEFT. FACT 22NOV18 18:41 LAX TERMINATING ACTION ACCOMPLISHED FOR SRD-25-008 AT 28,057:19 HOUR(S), 15,629 CYCLE(S) INSTALLED DAMAGED SEAT TRACK ADAPTER. AT STA. 4L (C38) PER SRM 53-16-15-001-3 INSTALLED FLOOR PANEL 241PF AT STA. 4L. PER AMM 53-10-23-04. INSTALLED ANCRA P/N 86182 CARGO HANDELING SYSTEM AT STA. 4L PER AMM: 25_58_07_02_02. OK FOR SERVICE.
